Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Crying without reason

Premium Questions

Dr. Shubham Mehta MD

Hi, my mom is 50 yrs old she is overreacting on all simple stuffs, and she cries for no reason and insomniac too... When this happened a year ago we took her to a psychiatrist and he gave her some antidepressants and... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. Robert Galamaga MD

I have taken 15mg diazipam and a litre of vodka, am i going to die? View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Ivan Romic MD

is there a coldmedication that would cause you to fail drug test for marijuna ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Preeti Parakh MD

's unmotivated and needs to be prodded to engage in any activity. Would medical marijuana be a suitable drug ... medication causes XXXXXXX to experience sporadic tics. ie: he grimaces facially, mutters... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Ivan Romic MD

what drug fight constipation when taking opioum drugs ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)

Public Forum Discussions

Dr. Bhagyesh V. Patel MD

Hello, Since Monday i have been feeling sick, have a sore lower back, feel dizzy a lot of the time and have been crying a lot for no reason. I am due on my period this week i don t think i could be pregnant as i have been... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.  Antoneta Zotaj MD

Hello, I have recently started taking gedarel 20/150 and since then have noticed I ve had very low moods, crying for days at a time (for no reason) an have been feeling very larthargic. I m not sure if it has anything to... View answer

Answered by : Dr. Antoneta Zotaj ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I will have a tooth extraction . I am taking the following medications and I am guessing that my dentist is going to use Bupivacaine, A month ago I also had a DTap vaccine. Is there a drug interaction ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

What medication will help drug induced psychosis? He has depression and started taking crystal meth about a year ago. He has stopped using but has psychosis. (Voices tell him it is God speaking to him ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.   Srikanth Reddy MD

any drug because it is horrible for you. Please help. I feel depressed and I feel like I have anxiety ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

There is no such medication.

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan

Dr. Muhammad Ali Rauf MD

yes chances are present